Our expert says:
When there are hormonal problems and/or treatments going on at the same time, assigning responsibility for the irritability can be less clear than usual, but it is most likely to be related to the Cumbalta withdrawal. Treating irritability depends very much on the cause identified in a careful psych assessment.
Your message suggests that you may always have been an irritable person ( some of us are ) and may be prone to experiencing and showing your discomfort in this way when some other folks might respond in different ways
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.